ji-huan he
Title
Cited by
Cited by
Year
Homotopy perturbation technique
JH He
Computer methods in applied mechanics and engineering 178 (3-4), 257-262, 1999
4077*1999
Variational iteration method–a kind of non-linear analytical technique: some examples
JH He
International journal of non-linear mechanics 34 (4), 699-708, 1999
27531999
Some asymptotic methods for strongly nonlinear equations
JH He
International journal of Modern physics B 20 (10), 1141-1199, 2006
24582006
A coupling method of a homotopy technique and a perturbation technique for non-linear problems
JH He
International journal of non-linear mechanics 35 (1), 37-43, 2000
21412000
Exp-function method for nonlinear wave equations
JH He, XH Wu
Chaos, Solitons & Fractals 30 (3), 700-708, 2006
19532006
Approximate analytical solution for seepage flow with fractional derivatives in porous media
JH He
Computer Methods in Applied Mechanics and Engineering 167 (1-2), 57-68, 1998
14141998
Application of homotopy perturbation method to nonlinear wave equations
JH He
Chaos, Solitons & Fractals 26 (3), 695-700, 2005
13202005
Variational iteration method for autonomous ordinary differential systems
JH He
Applied mathematics and computation 114 (2-3), 115-123, 2000
12572000
Homotopy perturbation method for solving boundary value problems
JH He
Physics letters A 350 (1-2), 87-88, 2006
12462006
Variational iteration method—some recent results and new interpretations
JH He
Journal of computational and applied mathematics 207 (1), 3-17, 2007
11242007
Homotopy perturbation method for bifurcation of nonlinear problems
JH He
International Journal of Nonlinear Sciences and Numerical Simulation 6 (2 …, 2005
10462005
The homotopy perturbation method for nonlinear oscillators with discontinuities
JH He
Applied mathematics and computation 151 (1), 287-292, 2004
10182004
Construction of solitary solution and compacton-like solution by variational iteration method
JH He, XH Wu
Chaos, Solitons & Fractals 29 (1), 108-113, 2006
8372006
Variational iteration method: new development and applications
JH He, XH Wu
Computers & Mathematics with Applications 54 (7-8), 881-894, 2007
8142007
Addendum: new interpretation of homotopy perturbation method
JH He
International journal of modern physics B 20 (18), 2561-2568, 2006
7602006
A new approach to nonlinear partial differential equations
J He
Communications in Nonlinear Science and Numerical Simulation 2 (4), 230-235, 1997
7351997
Comparison of homotopy perturbation method and homotopy analysis method
JH He
Applied Mathematics and Computation 156 (2), 527-539, 2004
7232004
Non-perturbative methods for strongly nonlinear problems
JH He
dissertation. de-Verlag im Internet GmbH, 2006
6622006
Variational principles for some nonlinear partial differential equations with variable coefficients
JH He
Chaos, Solitons & Fractals 19 (4), 847-851, 2004
6392004
New periodic solutions for nonlinear evolution equations using Exp-function method
JH He, MA Abdou
Chaos, Solitons & Fractals 34 (5), 1421-1429, 2007
5932007
The system can't perform the operation now. Try again later.
Articles 1–20